Each softgel capsule contains solubilized ibuprofen equivalent to ibuprofen (present as free acid and potassium salt) 400 mg.
It also contains polyethylene glycol 400, propylene glycol, povidone K90, potassium hydroxide, purified water, gelatin, sorbitol, glycerin and FD&C Green no. 3.
Symptomatic relief of minor aches and pain associated with the common cold, headache, toothache, muscular aches, backache, minor pain of arthritis, pain of menstrual cramps (dysmenorrhea).
Temporarily reduces fever.
Adults and Children >12 years: 1 cap every 4-6 hrs when symptoms occur.
Contraindicated in individual with known sensitivity to aspirin and other NSAIDs.
Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma or shock.
Should not be administered with other NSAIDs and aspirin due to potential adverse gastrointestinal tract effect.
Should not be taken with alcoholic drinks.
Use with caution in person with peptic ulcer disease.
Stop taking ibuprofen and a physician should be consulted if fever persists for >3 days and/or pain persists for >10 days.
Use in pregnancy & lactation: Not recommended in lactating women and during pregnancy (especially during the last trimester) or during labor and delivery.
Not recommended in lactating women and during pregnancy (especially during the last trimester) or during labor and delivery.
The most frequent adverse effect of ibuprofen involves the irritation of the gastrointestinal tract.
Store below 25°C in a dry place, away from direct sunlight.
Shelf-Life: 2 years.
M01AE01 - ibuprofen ; Belongs to the class of propionic acid derivatives of non-steroidal antiinflammatory and antirheumatic products.
Softgel cap 400 mg x 5 x 10's.